Convolution equations on lattices: periodic solutions with values in a prime characteristic field

Abstract : These notes are inspired by the theory of cellular automata. A linear cellular automaton on a lattice of finite rank or on a toric grid is a discrete dinamical system generated by a convolution operator with kernel concentrated in the nearest neighborhood of the origin. In the present paper we deal with general convolution operators. We propose an approach via harmonic analysis which works over a field of positive characteristic. It occurs that a standard spectral problem for a convolution operator is equivalent to counting points on an associate algebraic hypersurface in a torus according to the torsion orders of their coordinates.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00323515
Contributor : Mikhail Zaidenberg <>
Submitted on : Monday, September 22, 2008 - 1:46:05 PM
Last modification on : Thursday, January 11, 2018 - 6:12:13 AM

Links full text

Identifiers

Collections

Citation

Mikhail Zaidenberg. Convolution equations on lattices: periodic solutions with values in a prime characteristic field. Kapranov, M.; Kolyada, S.; Manin, Y.I.; Moree, P.; Potyagailo, L.A. Geometry and Dynamics of Groups and Spaces. In Memory of Alexander Reznikov., Birkh¨auser, pp.719-740, 2008, Progress in Mathematics, Vol. 265. ⟨hal-00323515⟩

Share

Metrics

Record views

244